# SDR AWXA200401063

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 21,316 hours, 8,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM THE FORWARD LT EMERGENCY LIGHT BATTERY FAILED TEST AT EMERGENCY POWER SUPPLY UNIT (10WL).  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
